# SDR AALA20101107DFW04

- Difficulty date: November 4, 2010
- Submitted: November 8, 2010
- Operation: Air carrier
- Aircraft: N772AN
- Make and model: Boeing 777223
- Aircraft serial: 29580
- Aircraft time: 47,820 hours, 6,503 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIRST CLASS COAT CLOSET LEFT SIDE ESCAPE PATH LIGHT MISSING LENS.  REPLACED LIGHT ASSEMBLY FOR ESCAPE PATH LIGHT AT FIRST CLASS COAT CLOSET LEFT SIDE.  OPS CHECK NORMAL.
